# SDR SWIA202054343

- Difficulty date: November 7, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 43,866 hours, 41,189 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP VANE TRAILING EDGE MID UPPER SIDE HAS CHAFING DAMAGE.  C-CHECK RO 11/23/2020.  REMOVED THE CHAFE DAMAGE FROM THE LT INBOARD FLAP VANE UPPER TRAILING EDGE SKIN, REF CRJ200 SRM, FOUND TO BE OUT OF LIMITS.  RECEIVED AND COMPLIED WITH ALL STEPS OF REO.  SEE CONTINUATION FOR DETAIL.
